n1t1 05/03/15
Last reply 3 years ago
optic neuritis is back

So I saw my neurologist yesterday. Apparently the optic neuritis has flared up again in my left eye. Blurred vision, seeing wrong colours and dots and blotches that aren’t there.
They’ve decided to put me on 5 days of methylprednisolone 500mg.
Eurgh I hate these tablets, they are awful.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


waynexxl
3 years ago

sorry to hear – the optic neuritis is what started all this for me. I get the fuzzy vision now & again, but it typically go away. I was on a very high dose of prednisone for a very long time & you’re right, it is awful. I put on 80 lbs and was just a miserable prick, angry, sweaty, etc. just terrible.
I hope I never have to go through that again.
As much as I am glad that the weather is starting to warm up, I am also quite anxious, as that’s when the vision starts going in and out of blurriness.
anyway, just sympathizing as I know what you’re going through. Good luck and hopefully it will go away.

Wayne


jessa
3 years ago

I’ve had optic neuritis in my right eye for 8.5 months and I feel at this point my eye might never be the seem…I can see shapes out of it but no detail.I sympathize with you and feel your pain.I know I likely should have taken strong doses of prednisone but I just don’t like the effects on me.I hope your bout goes away quickly!


stumbler
3 years ago

@n1t1 , with High Dosage Steroids, it’s a case of the end justifies the means.

It may be 5 days of having a metallic taste in your mouth, but extra strong mints are a good strategy.

The results of the steroids will be gained over the following two months, so it’s a quality of life issue. The steroids should stop the underlying inflammation caused by the relapse and allow you to start your recovery and regain lost function. 😉

Post Comment

You must be logged in to reply to this topic.